# SDR HNAA2013021500075

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 175
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT AND RT INBD SEAT TRACK DEFLECTOR BETWEEN STA X260 AND X387.  REPAIRED DEFLECTOR FOR LT AND RT INBD SEAT TRACK IAW SRM 51-42-05
